# SDR 96FDEA00372

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 65207264
- Condition: Corroded
- Location: Bs 527
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-1) ON DOOR THRESHOLD VERTICAL WEB, BS 527 RBL 22 WL 156.  REMOVED, FABRICATED AND INSTALLED VERTICAL AND HORIZONTAL WEB PER SRM 53-10-1.
